# SDR USAA2011011390192

- Difficulty date: January 12, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 23,417 hours, 8,443 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 491 - PHX - EEL - 22L SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE RE-SECURED CONNECTOR.
